Rational Misiurewicz maps for which the Julia set is not the whole sphere

Volume 206 / 2009

Magnus Aspenberg Fundamenta Mathematicae 206 (2009), 41-48 MSC: Primary 37F02; Secondary 37C02. DOI: 10.4064/fm206-0-3

Abstract

We show that Misiurewicz maps for which the Julia set is not the whole sphere are Lebesgue density points of hyperbolic maps.

Authors

  • Magnus AspenbergMathematisches Seminar
    Christian-Albrechts Universität zu Kiel
    Ludewig-Meyn Str. 4
    24 098 Kiel, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image